MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); SURGICAL PNEUMATIC TOURNIQUET SYSTEM

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Model Number N/A
Medical Device Problem Codes Calibration Problem (2890); Measurement System Incompatibility (2982); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during maintenance that the unit failed reservoir calibration.The pressure was unstable/degrading at 50mmhg and 250mmhg set points.Pressure is stable at 475mmhg and 700mmhg set points.There was no harm or injury to patient as there was no patient involvement.Due diligence is complete.No additional information is available.No adverse event reported.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4) the product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified no repairs related to the reported event.The reported pressure issue could not be replicated; no problem found.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
Upon reassessment, this failure mode was identified to not be likely to cause or contribute to a serious injury if it were to reoccur and thus should not be considered a reportable event.Please consider the previous report void.This event was reported on mfr-0001526350-2023-01477 nov 08, 2023.
 
Event or Problem Description

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18094027
Report Number0001526350-2023-01477
Device Sequence Number15141984
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)160318(10)63278439
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400010100
Device Lot Number63278439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/20/2023
12/29/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/22/2023
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose